# SDR AALA202411252724

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 38,145 hours, 16,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT OVERWING EMERGENCY EXIT LIGHT OUT. RELAMPED FORWARD RIGHT OVERWING EMERGENCY EXIT LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
